MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST Mesh; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST Mesh; Surgical Mesh
Catalog Number 5954460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Scar Tissue (2060); Seroma (2069); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2017) is considered to be a best estimate.This emdr represents the ventralight st mesh (device 1).An additional supplemental emdr was submitted to represent the ventralight st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2017 - patient was diagnosed with parastomal hernia thereby underwent open repair with implant of ventralight st mesh (device 1).Per operative notes, "a long midline skin incision was made and brought down sharply through fascia.There was some previously placed mesh identified which was intact.There were several adhesions.The hernia sac was dissected out.A ventralight st mesh (device 1) was placed into the abdominal cavity and secured it with sutures." (b)(6) 2018 - patient was diagnosed with recurrent parastomal hernia with partial obstruction, seroma, adhesion, thereby underwent open repair with implant of ventralight st mesh (device 2).Per operative notes, "a midline incision was made through old incision site.The hernia sac was dissected out.There was a small chronic seroma in the midportion of the wound.There was some moderate number of adhesions in the small bowel to the midline wound, all adhesions were taken down sharply.There was small bowel, which was obstructive, all obstructions were taken down.Previously placed ventralight st mesh (device 1) was identified.A ventralight st mesh (device 2) was placed into the abdominal wall and secured it with sutures." (b)(6) 2018 - patient was diagnosed with non-healing surgical wound; scar tissue thereby underwent open repair with debridement of wound and explant of ventralight st mesh (device 1) and ventralight st mesh (device 2) and unknown mesh and primary repair.Per operative notes, "an incision was made through old incision site.Dense number of scar tissue present into the umbilicus.Part of the old meshes ventralight st mesh (device 1 and 2) was excised.Non-healing wound which was present into the umbilicus.The wound was debridement and excised.The defect was closed with sutures primarily." (b)(6) 2019 to (b)(6) 2019 - patient was diagnosed with ventral abdominal wall abscess, parastomal fluid thereby underwent revision repair with drainage of abscess cavity.

Brand Name
Ventralight ST Mesh
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50588121
Report Number1213643-2026-01151
Device Sequence Number9451448
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(17)190728(10)HUBV0056
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue Number5954460
Device Lot NumberHUBV0056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale